Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Change of variable results for $ A\sb p$- and reverse Hölder $ {\rm RH}\sb r$-classes


Authors: R. Johnson and C. J. Neugebauer
Journal: Trans. Amer. Math. Soc. 328 (1991), 639-666
MSC: Primary 42B25; Secondary 42B20, 44A15, 46E10
DOI: https://doi.org/10.1090/S0002-9947-1991-1018575-X
MathSciNet review: 1018575
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study conditions under which the map

$\displaystyle {T_{h,\gamma }}w(x)= w(h(x))\vert h^{\prime}(x){\vert^\gamma }$

maps the Muckenhoupt class $ {A_p}$ into $ {A_q}$ and the reverse Hölder class $ R{H_{{r_1}}}$ into $ R{H_{{r_2}}}$.

References [Enhancements On Off] (What's this?)

  • [1] A. Carbery, S. Y. A. Chang, and J. Garnett, Weights and $ L\log L$, Pacific J. Math. 120 (1985), 33-45. MR 808927 (87c:42019)
  • [2] E. M. Dyn'kin and B. P. Osilenker, Weighted estimates of singular integrals and their applications, J. Soviet. Math. 30 (1985), 2094-2154.
  • [3] J. Garcia-Cuerva and J. L. Rubio de Francia, Weighted norm inequalities and related topics, North-Holland Math. Studies, vol. 116, North-Holland, Amsterdam, 1985. MR 848136 (87b:00011)
  • [4] R. Hunt, On $ L(p,q)$ spaces, Enseign. Math. 12 (1966), 249-275. MR 0223874 (36:6921)
  • [5] R. Johnson, Changes of variable and $ {A_p}$ weights, Contemp. Math. 107 (1990), 93-99. MR 1066472 (91f:42017)
  • [6] R. Johnson and C. J. Neugebauer, Homeomorphisms preserving $ {A_p}$, Rev. Math. Iberoamericana 3 (1987), 249-273. MR 990859 (90d:42013)
  • [7] P. W. Jones, Homeomorphisms of the line which preserve $ {\text{BMO}}$, Ark. Mat. 21 (1983), 229-231. MR 727346 (86a:42028)
  • [8] J. L. Journé, Calderón-Zygmund operators, pseudo-differential operators, and the Cauchy integral of Calderón, Lecture Notes in Math., vol. 994, Springer-Verlag, Berlin, 1983.
  • [9] B. Muckenhoupt, Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc. 165 (1972), 207-226. MR 0293384 (45:2461)
  • [10] C. J. Neugebauer, A double weight extrapolation theorem, Proc. Amer. Math. Soc. 93 (1985), 451-455. MR 774001 (86f:42013)
  • [11] H. M. Reimann and T. Rychener, Funktionen beschränkter mittlerer Oszillation, Lecture Notes in Math., vol. 487, Springer-Verlag, Berlin, 1975. MR 0511997 (58:23564)
  • [12] E. M. Stein and G. Weiss, Introduction to Fourier analysis on Euclidean spaces, Princeton Univ. Press, Princeton, N.J., 1971. MR 0304972 (46:4102)
  • [13] J.-O. Strömberg and R. L. Wheeden, Fractional integrals on weighted $ {H^p}$ and $ {L^p}$ spaces, Trans. Amer. Math. Soc. 287 (1985), 293-321. MR 766221 (86f:42016)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42B25, 42B20, 44A15, 46E10

Retrieve articles in all journals with MSC: 42B25, 42B20, 44A15, 46E10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1991-1018575-X
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society